michael2000HUN 20. Apr. um 4:52 Uhr
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
Beiträge 1-7 von 7
< >
MorningLightMountain 20. Apr. um 4:58 Uhr 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 20. Apr. um 5:27 Uhr 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20. Apr. um 6:08 Uhr 
That didnt work eithei
[KL] Master Dan [StormCats] 20. Apr. um 6:26 Uhr 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Zuletzt bearbeitet von [KL] Master Dan [StormCats]; 20. Apr. um 6:26 Uhr
michael2000HUN 20. Apr. um 10:31 Uhr 
i could not find my problem from them :(
Morris Traveller 20. Apr. um 12:20 Uhr 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20. Apr. um 14:17 Uhr 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
Beiträge 1-7 von 7
< >
Pro Seite: 15 30 50
Geschrieben am: 20. Apr. um 4:52 Uhr
Beiträge: 7